# SDR ABXA9600116

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Wiring
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING APPROACH, INTERMITTENT FIRE WARNING INDICATIONS OCCURRED ON THE NR 2 ENGINE.  SHUTDOWN THE NR 2 ENGINE AT 1445Z AND DISCHARGED THE LEFT WING INBOARD FIRE EXTINGUISHER.  REPAIRED CHAFED WIRE ON THE LOWER FIRE LOOP OF THE NR 2 ENGINE.  REPLACED THE LEFT WING INBOARD FIRE EXTINGUISHER AND SQUIBS.
